MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P13-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P13-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
The following was opened in relation to (b)(6) based on additional products received.It was reported by rep: the account had noted that they were experiencing the residual drug on all three components: p-13, c-100, p-20.Since i have been in the account, they have not experienced this specific issue again.The products that were returned were unused but in the same lot as the ones that experienced these issues.No user or patient impact.Yes, my clinical specialist and i went in and provided additional education to the team and they feel confident with all components now.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: one unused p13-o protector, was returned to our quality team for investigation.Functional testing was performed, liquid was passed through the system and no evidence of any leak was identified.Upon disengaging the injector from the mating component, a cloth was used to wipe across the membranes, no evidence of fluid or any leak was found.A device history review was performed for protector lot 2407806, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported incident.Leakage and pressure testing is performed for all lots during manufacturing to ensure the quality of the membrane.Results were reviewed for all provided lots, and all results were found to be acceptable.Based on the sample evaluation and quality team's investigation, we cannot identify a root cause related to our process at this time.To date, there have been no other similar events reported for the lots provided.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
PROTECTOR P13-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21860675
Report Number3003152976-2025-00150
Device Sequence Number20016658
Product Code ONB
UDI-Device Identifier00382905150609
UDI-Public(01)00382905150609(11)240730(17)260630(10)2407806
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number515060
Device Lot Number2407806
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown